# SDR SWIA971078

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N197SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120186
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3082001007
- Condition: Failed
- Location: Re Flaps
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SELECTING FLAPS DOWN, NACELLES WOULD NOT EXTEND CAUSING DISAGREEMENT.  WHEN FLAPS ARE RETRACTED THE INBOARDS LAG.  CYCLED FLAPS SEVERAL TIMES ON GROUND AND UNABLE TO DUPLICATE.  OHMED WIRE FROM CONTROL BOX TO ANNUNCIATOR, CHECKS GOOD.  OHMED WIRING FROM CONTROL BOX TO ACTUATORS AND FOUND MEGA OHM READINGS ON ALL PINS FROM LEFT NACELLE ACTUATOR TO GROUND.  DISCONNECTED PLUG AT ACTUATOR, READINGS CHECKS GOOD.  REPLACED LEFT NACELLE FLAP ACTUATOR PER MM 27-50.
